# SDR CA960227014

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Garrtt TFE7313
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Depleted
- Location: Lt Eng
- Part time: 5,076 hours
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: E, A

## Discrepancy

(CAN) L/H OIL PRESSURE DROPPED AND L/H LOW OIL PRESSURE LIGHT CAME ON. ENGINE SHUT DOWN, AND AIRCRAFT LANDED.  FOUND LOWER COWL AND ENGINE SOAKED WITH OIL AND OIL TANK EMPTY. NO EVIDENCE OF OIL IN JET PIPE OR BYPASS DUCT. ENGINE AND COWL WASHED DOWN, AND OIL TANK TOPPED UP. AIR/OIL BREATHER REPLACED, ENGINE RUN-UP AND TEST FLIGHT CARRIED OUT WITH NO FAULT FOUND, OIL CONSUMPTION NORMAL.
